MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR BIO PROBE 7G; BIOPSY INSTRUMENT
Catalog Number ECP017G
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided vacuum assisted breast biopsy procedure using the encor probe.During the procedure, it was reported that the probe was inserted into the patient's breast at the time the small white plastic foreign body was detected inside the probe.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one encor biopsy probe with a partial sample trap assembly, removable probe coverwere received for evaluation.During visual evaluation, the probe appeared to to have residue on the trocar tip.The probe body was rotated to identify any cracks.No cracks were observed on the probe body.The probe gears appeared to be clean.It was observed that the aperture was received partially open.The saline cap was not returned; no damage was identified to the returned probe or the rear housing.Irregularities were noted along the seams of the tip protector and determined to be the gate remanent area on the outer surface.The material in the gate area has fully fused, and no holes are present.Skiving was also noted to the inner needle protector, no other anomalies noted.Upon functional testing, prior to cutting the needle protector attempted to remove excess material inside of the needle protector.The needle protector was cut into thirds then split in half; upon microscopic examination it was noted that the main skiving material particle could be matched to the skiving of the inner needle protector.One electronic photo was provided and reviewed.The photo shows an encore probe and small white plastic foreign body detected inside probe notch and the encore probe and vacuum tubing assembly are partially visible.Based on the provided photo, the reported event can be confirmed.Therefore, the investigation is determined to be confirmed for the reported device contamination as an uskiving material was noted within the aperture and on the trocar tip.The definitive root cause for the reported device contamination could not be determined.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g1, g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ENCOR BIO PROBE 7G
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
AUSA MEDICAL DEVICES PVT LTD
15b bommasandra indl area
hosur road, attibele hobli
anekal taluk, bangalore 560 9 99
IN   560 999
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23941376
Report Number2020394-2025-02292
Device Sequence Number12749259
Product Code KNW
UDI-Device Identifier00801741086281
UDI-Public(01)00801741086281(11)250409(17)270228(10)VTKQA003
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K051158
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberECP017G
Device Lot NumberVTKQA003
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date04/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown